# SDR AALA202101179007

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 13,300 hours, 5,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R RIGHT SIDE GIRT BAR BRACKET IS BENT AND GIRT BAR FALLS OUT.  ADJUSTED SLIDE GIRT BAR STORAGE BRACKET, PER AMM 25-66-01.
